I started the pill on the Sunday during my last period solely to skip my upcoming period because I will be on vacation. I noticed that because I started the pill on the Sunday during my period (which started the day before on Saturday) I will be getting my period a week earlier then normal. Because of this, I will not be on my period during the trip. Does period start right away when I start the green inactive pills? Can I start the green inactive pills a day or two earlier to trigger my period to come earlier? Will my period be longer than usual? I start the green inactive pills on Sunday and my trip starts Thursday night so I would hope my period is over or nearly over by then. If need be, I will begin the second packet of pills right away and skip the green inactive ones but sort of prefer getting my period as normal because I don't think I will continue to stay on the pill because I am not comfortable with the brown spotting and I constantly feel like I am about to begin my period, also I'm quiet nauseous even though I'm taking it at night with food (I've felt a bit dizzy the last few days as well). Any advice would be great, thanks!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2009 • 1 answer
Posted 20 Nov 2011 • 1 answer
Ortho Tri-Cyclen - I just started taking my ortho-cyclen. I had my period 10 days ago. I have never?
Posted 11 Sep 2014 • 2 answers
Posted 8 May 2015 • 1 answer
Posted 28 Sep 2015 • 1 answer